# SDR SWAA2019092637238

- Difficulty date: August 30, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE DECK CRACKED AT BS 663, BETWEEN RBL 31 TO RBL 48.  REPAIRED DECK IAW SRM AND DWG.
